# SDR USAA2011053100022

- Difficulty date: May 3, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON DOOR SILL BETWEEN FR 66 TO FR 68, BL 1160.  REPLACED DOOR SILL BETWEEN FR 66 TO FR 68, BL 1160 IAW AIRBUS DWG 18D53480020.
